# SDR CALA2023102503178

- Difficulty date: October 13, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N76065
- Make and model: Boeing 767424ER
- Aircraft serial: 29460
- Aircraft time: 82,998 hours, 13,407 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 145T1P299
- Condition: Corroded
- Location: Sta 955
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD2012-09-04 / EA5340-01385 OP 005 - LHS STA 955 FAIL SAFE STRAP AREA T-FITTING FOUND CORROSION TRANSFER REF. NON-ROUTINE HX NRC WO.2279294 AND  LH STA 955 FAIL SAFE STRAP AREA "T" FITTING REPLACED AS PER EA 5340-01385 OP 005 AND NEW FITTING SHORT EDGE MARGIN AS PER ECRA 5340-02166 REV ORIG. FORM 44-0008 ITEM 1-9 ACCOMPLISHED.
